RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Evgeny Alexeevich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 22
Presentations: 1

Number of views:
This page:609
Abstract pages:6251
Full texts:2145
References:668
E-mail: ,

http://www.mathnet.ru/eng/person19356
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194710

Publications in Math-Net.Ru
2013
1. Evgeny A. Ivanov, Andrei V. Smilga, “Quasicomplex $\mathcal{N}=2$, $d=1$ Supersymmetric Sigma Models”, SIGMA, 9 (2013), 069, 17 pp.  mathnet  mathscinet  isi  scopus
2. V. S. Bychkov, E. A. Ivanov, “The $\mathcal N{=}4$ super Landau models”, TMF, 174:1 (2013),  46–58  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 174:1 (2013), 40–51  isi  elib  scopus
2011
3. Evgeny A. Ivanov, “Harmonic Superfields in $\mathcal N=4$ Supersymmetric Quantum Mechanics”, SIGMA, 7 (2011), 015, 14 pp.  mathnet  mathscinet  isi  scopus
2008
4. E. A. Ivanov, “Supersymmetrizing Landau models”, TMF, 154:3 (2008),  409–423  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 154:3 (2008), 349–361  isi  scopus
2005
5. E. A. Ivanov, A. O. Sutulin, “Diverse $N=(4,4)$ Twisted Multiplets in the $N=(2,2)$ Superspace”, TMF, 145:1 (2005),  66–86  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 145:1 (2005), 1425–1442  isi
6. E. A. Ivanov, B. M. Zupnik, “Nonanticommutative deformations of $N=(1,1)$ supersymmetric theories”, TMF, 142:2 (2005),  235–251  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 142:2 (2005), 197–210  isi
2004
7. E. A. Ivanov, “Conformal Theories–A{d}S Branes Transform, or One More Face of A{d}S/CFT”, TMF, 139:1 (2004),  77–95  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 139:1 (2004), 513–528  isi
2003
8. S. I. Reshetnikov, E. A. Ivanov, “Mathematical modelling of catalytic processes with non-stationary condition of the catalyst: two-reactor system”, Sib. Zh. Ind. Mat., 6:1 (2003),  108–117  mathnet  zmath
2002
9. S. I. Reshetnikov, E. A. Ivanov, “Mathematical simulation of catalytic processes with a nonstationary state of a catalyst: periodic impacts”, Sib. Zh. Ind. Mat., 5:4 (2002),  128–138  mathnet  zmath
2001
10. E. A. Ivanov, “Superbranes and Super Born–Infeld Theories as Nonlinear Realizations”, TMF, 129:2 (2001),  278–297  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 129:2 (2001), 1543–1557  isi
1999
11. E. A. Ivanov, S. I. Reshetnikov, S. I. Fadeev, A. Yu. Berezin, I. A. Gainova, “Mathematical modeling of catalytic reactions with the periodic effects”, Sib. Zh. Ind. Mat., 2:2 (1999),  94–105  mathnet  zmath
1997
12. G. I. Ivchenko, S. A. Khonov, E. A. Ivanov, “Exact maximum likelihood estimator of the structure of a stratified population”, Mat. Zametki, 62:2 (1997),  216–222  mathnet  mathscinet  zmath; Math. Notes, 62:2 (1997), 181–185  isi
1996
13. V. P. Gaevoi, E. A. Ivanov, T. I. Zelenyak, M. M. Lavrent'ev (Jn.), “Simplified model of fluidized bed for char combustion process”, Matem. Mod., 8:10 (1996),  71–82  mathnet  zmath
1989
14. E. A. Ivanov, A. P. Isaev, “The Green–Schwarz superstring as an asymmetric model of a chiral field”, TMF, 81:3 (1989),  420–433  mathnet  mathscinet; Theoret. and Math. Phys., 81:3 (1989), 1304–1313  isi
1987
15. E. A. Ivanov, “Duality in $d=2$ $\sigma$ models of chiral field with anomaly”, TMF, 71:2 (1987),  193–207  mathnet  mathscinet; Theoret. and Math. Phys., 71:2 (1987), 474–484  isi
1986
16. E. A. Ivanov, S. O. Krivonos, “Bäcklund transformations for superextensions of the Liouville equation”, TMF, 66:1 (1986),  90–101  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 66:1 (1986), 60–68  isi
1985
17. E. A. Ivanov, S. O. Krivonos, “$N=4$ superextension of the Liouville equation with quaternion structure”, TMF, 63:2 (1985),  230–243  mathnet  mathscinet; Theoret. and Math. Phys., 63:2 (1985), 477–486  isi
1984
18. E. A. Ivanov, S. O. Krivonos, “Nonlinear realization of the conformal group in two dimensions and the Liouville equation”, TMF, 58:2 (1984),  200–212  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 58:2 (1984), 131–140  isi
1980
19. E. A. Ivanov, A. S. Sorin, “Structure of representations of the conformal supergroup in the $OSp(1,4)$ basis”, TMF, 45:1 (1980),  30–45  mathnet  mathscinet; Theoret. and Math. Phys., 45:1 (1980), 862–873  isi
1979
20. E. A. Ivanov, A. S. Sorin, “The supergroup $O\operatorname{Sp}(1,4)$ and classical solutions of the Wess–Zumino model”, TMF, 39:2 (1979),  172–179  mathnet  mathscinet; Theoret. and Math. Phys., 39:2 (1979), 394–398
1976
21. E. A. Ivanov, “On $\Sigma$ models of spontane ously broken symmetries”, TMF, 28:3 (1976),  320–330  mathnet  mathscinet; Theoret. and Math. Phys., 28:3 (1976), 814–821
1975
22. E. A. Ivanov, V. I. Ogievetskii, “Inverse Higgs effect in nonlinear realizations”, TMF, 25:2 (1975),  164–177  mathnet  mathscinet; Theoret. and Math. Phys., 25:2 (1975), 1050–1059

2018
23. V. L. Aksenov, I. G. Brankov, V. A. Zagrebnov, E. A. Ivanov, D. I. Kazakov, S. K. Nechaev, N. M. Plakida, A. M. Povolotskii, V. P. Spiridonov, P. Eksner, “Viacheslav Borisovich Priezzhev (06.09.1944 – 31.12.2017)”, TMF, 194:3 (2018),  383–384  mathnet  elib; Theoret. and Math. Phys., 194:3 (2018), 329–330  isi
1996
24. A. M. Baldin, A. S. Gal'perin, E. A. Ivanov, V. G. Kadyshevskii, L. V. Keldysh, D. A. Kirzhnits, B. M. Zupnik, E. S. Sokachev, E. L. Feinberg, E. S. Fradkin, D. V. Shirkov, “In memory of Viktor Isaakovich Ogievetskii”, UFN, 166:9 (1996),  1031–1032  mathnet; Phys. Usp., 39:9 (1996), 967–968  isi
1965
25. E. A. Ivanov, “Г. Н. Положий. Уравнения математической физики. Изд-во «Высшая школа», М., 1964”, Differ. Uravn., 1:5 (1965),  701–704  mathnet

Presentations in Math-Net.Ru
1. Supersymmetric Calogero from gauging in superspace
E. A. Ivanov
International Bogolyubov Conference Problems of Theoretical and Mathematical Physics dedicated to the 110th anniversary of N. N. Bogolyubov's birth
September 10, 2019 12:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019